# SDR UIEA200800017

- Difficulty date: January 14, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- Aircraft time: 90,988 hours, 18,953 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED TO SNN DUE TO NR 4 CARGO LIGHT SMOKE DETECTOR LIGHT CAME ON IN CRUISE.  NR 4 A/B SMOKE DETECTORS CLEANED AND OPS CHECKED IAW 26-14-00, OPS CHECKED OK.
